Alert archive / Massachusetts / Marine Weather Statements in 2006

Marine Weather Statement 13, NWS Boston/Norton, MA

June 23, 2006

NWS Boston/Norton, MA issued this marine weather statement at Jun 23, 2006, 9:34 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2006, 9:34 PM EDT (01:34 UTC)
Expired
Jun 24, 2006, 1:00 AM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KBOX 240134
MWSBOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
934 PM EDT FRI JUN 23 2006

ANZ232-254-255-240500-
/X.NEW.KBOX.MA.S.0013.060624T0134Z-060624T0500Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
934 PM EDT FRI JUN 23 2006

...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE NANTUCKET WATERS
TONIGHT...

AN AREA OF SHOWERS AND SCATTERED THUNDERSTORMS WILL PASS ACROSS THE
WATERS AROUND NANTUCKET UNTIL SHORTLY AFTER MIDNIGHT. MARINERS NEAR
NANTUCKET SHOULD BE PREPARED FOR LIGHTNING AND LOCALLY HEAVY
DOWNPOURS UNTIL THAT TIME. THE SHOWERS AND STORMS WILL MOVE OUT TO
SEA BY 2 AM.

$$

WTB

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this marine weather statement went out at Jun 23, 6:00 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 23, 6:00 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
600 PM EDT FRI JUN 23 2006

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
FRONT HAS PUSHED INTO SOUTHERN NEW ENGLAND...FRONT EXPECTED TO
REMAIN IN OUR VICINITY OVERNIGHT.  EXPECT SHOWERS AND THUNDERSTORMS
TO TRACK NEAR/ALONG THE FRONT TONIGHT BRINGING PERIODS OF HEAVY RAIN
TO SOUTHERN NEW ENGLAND.

GFS AND NAM SHOW ROUNDS OF GOOD LIFT/FORCING OVER OUR AREA BETWEEN
NOW AND 18Z SAT...THEN BY 00Z SUN WE SHOULD GET A BREAK FROM THE
HEAVY RAINS. AS A RESULT...HAVE CONTINUED THE FLOOD WATCH AS IT IS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
FLOOD THREAT SHOULD CONTINUE THROUGH SUNDAY AS A NEARLY STATIONARY
FRONTAL BOUNDARY LIFTS SLOWLY NORTH ACROSS THE FORECAST AREA. LATER
SHIFTS MAY WANT TO CONSIDER EXTENDING THE FLOOD WATCH THROUGH THE
WEEKEND. LATEST GFS/UKMET AND NAM CONTINUE TO FOCUS HEAVIEST RAINFALL
ALONG THE SOUTHEAST HALF OF THE FORECAST AREA SATURDAY NIGHT THEN
LIFT THIS AREA NORTHWARD DURING THE DAY ON SUNDAY. THERE IS DEEP
LAYER MOISTURE AVAILABLE WITH A HIGH THETA-E AIRMASS OVER THE REGION
AND GULF AND ATLANTIC CONNECTION AVAILABLE.

IN ADDITION THERE IS UPPER LEVEL DIVERGENCE AVAILABLE ASSOCIATED
WITH THE RIGHT REAR QUADRANT OF THE 250 MILLIBAR JET...25 TO 35 KT
SOUTHWESTERLY JET FROM 850 THROUGH 700 MILLIBARS AND A LOW LEVEL
SOUTHERLY JET OF 30 TO 35 KT AT 925 MILLIBARS. THUS FAVORABLE
MECHANISMS FOR LIFT WILL BE AVAILABLE SATURDAY NIGHT AND SUNDAY.

THERE MAY BE A REPRIEVE WITH THE HEAVIEST RAINFALL BEGINNING LATE
SUNDAY OR SUNDAY NIGHT. HOWEVER TIMING REMAINS SOMEWHAT UNCERTAIN
DUE TO LACK OF CONVERGENCE AMONGST THE LATEST MODEL RUNS. THIS WILL
DEPEND HOW QUICKLY THE UPPER LEVEL RIDGE OVER THE NORTH ATLANTIC
BUILDS WESTWARD. THE TIMING OF HOW QUICKLY THE FRONTAL BOUNDARY
LIFTS NORTH AND WEST WILL REMAIN CRITICAL.

GENERALLY FOCUSED ON MOST OF THE FORECAST THROUGH DAY THREE. HPC
GRIDS FROM DAYS 4 THROUGH 7 LOOKED REASONABLE GIVEN UPPER LEVEL
PATTERN AND NEARBY FRONTAL BOUNDARY...THOUGH POPS MAY NEED TO BE
TRIMMED BACK IF THIS FRONTAL BOUNDARY AND ITS MOISTURE CONVERGENCE
FOCUS REMAINS TO THE WEST. WILL ALSO FOCUS ON THE REMNANTS OF A
TROPICAL SYSTEM OVER THE ATLANTIC WHICH MAY PLAY A FACTOR LATER
IN THE EXTENDED.

&&

.AVIATION...
SKY COVER WILL VARY CONSIDERABLY ACROSS SOUTHERN NEW ENGLAND TONIGHT
DUE TO SHOWERS AND THUNDERSTORMS CROSSING THE AREA.  VISIBILITY
EXPECTED TO GENERALLY GO MVFR WITH FOG...WITH AREAS OF IFR TO LIFR
DUE TO THE RECENT RAINS...AND RAINS FORECAST OVERNIGHT.

&&

.MARINE...
SOUTHERLY FETCH ACROSS OUTER COASTAL WATERS...AS WELL AS RHODE
ISLAND AND BLOCK ISLAND SOUNDS...EXPECTED TO RESULT SEAS BUILDING TO
SCA CRITERIA OVERNIGHT IN THESE LOCATIONS.  SCA POSTED THROUGH
SATURDAY.

LONG TERM...A SMALL CRAFT ADVISORY FOR SOUTHERLY SWELL MAY CONTINUE
THROUGH MONDAY.

&&

.HYDROLOGY...
RAINFALL OF 2 TO 5 INCHES WITH SCATTERED 6 TO 8 INCH TOTALS EXPECTED
FROM FRIDAY AFTERNOON THROUGH SATURDAY.  SATELLITE PRECIPITATION
ESTIMATES OVER PORTIONS OF NORTHEAST CONNNECTICUT FROM CONVECTION
EARLY THIS EVENING ARE IN THE 6 TO 7 INCH RANGE. FLOOD WATCH
CONTINUES...PLEASE SEE LATEST FLOOD WATCH /BOSFFABOX/...FLOOD
WARNINGS /BOSFLWBOX/ AND FLASH FLOOD WARNINGS /BOSFFWBOX/ FOR MORE
INFORMATION.

ANOTHER 2 TO 4 INCHES OF RAINFALL MAY BE POSSIBLE SATURDAY NIGHT
THROUGH SUNDAY. FLOOD IMPACT WILL NEED TO BE RE-ASSESSED BY LATER
SHIFTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FOR CTZ002>004 UNTIL 6 PM SATURDAY.
MA...FLOOD WATCH FOR MAZ002>022-026 UNTIL 6 PM SATURDAY.
NH...FLOOD WATCH FOR NHZ011-012-015 UNTIL 6 PM SATURDAY.
RI...FLOOD WATCH FOR RIZ001>007 UNTIL 6 PM SATURDAY. MARINE...SMALL
CRAFT ADVISORY FOR ANZ235-237-254-255 FROM 1 AM SATURDAY      TO 6
PM SATURDAY.
&&

SHORT TERM...NMB
LONG TERM...STRAUSS
AVIATION...NMB
MARINE...NMB
HYDROLOGY...NMB/STRAUSS
Hazardous weather outlook, Jun 23, 6:55 AM EDT, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO
NATIONAL WEATHER SERVICE TAUNTON MA
655 AM EDT FRI JUN 23 2006

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-241045-
BARNSTABLE-BLOCK ISLAND-BRISTOL-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NEWPORT-NORTHERN BRISTOL-
NORTHERN WORCESTER-NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-WASHINGTON-
WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-WESTERN FRANKLIN-
WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-WESTERN NORFOLK-
WESTERN PLYMOUTH-WINDHAM-
655 AM EDT FRI JUN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...MOST OF MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE
AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
SOUTHERN NEW ENGLAND THIS AFTERNOON AND EVENING. THE GREATEST THREAT
FROM THESE THUNDERSTORMS WOULD BE DAMAGING WINDS FROM WET
MICROBURSTS.

LATER TONIGHT THE CONCERN SHIFTS TO POTENTIAL HEAVY RAIN AND SMALL
STREAM FLOODING. A FLOOD WATCH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM SATURDAY ALONG AND NORTHWEST OF THE BOSTON TO PROVIDENCE
CORRIDOR. ONE TO TWO INCHES OF RAIN MAY FALL TONIGHT WITH LOCALLY
HIGHER AMOUNTS. IN PARTICULAR...SOME SMALL STREAMS IN NORTHERN
CONNECTICUT AND WEST CENTRAL MASSACHUSETTS MAY APPROACH BANKFULL BY
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY
A BAND OF EXCESSIVE RAINFALL IS LIKELY TO OCCUR ACROSS A PORTION OF
SOUTHERN NEW ENGLAND LATE TONIGHT THROUGH SATURDAY. RAINFALL AMOUNTS
ARE EXPECTED TO RANGE FROM 2 TO 5 INCHES BY LATE SATURDAY...WITH
LOCALLY HIGHER AMOUNTS BETWEEN 6 AND 8 INCHES POSSIBLE. SERIOUS
SMALL STREAM FLOODING IS A POSSIBILITY OVER ONE OR TWO AREAS...BUT
IT IS NOT FEASIBLE TO PINPOINT AT THIS TIME WHERE THE MOST
SIGNIFICANT FLOODING MAY OCCUR.

ADDITIONAL HEAVY RAIN MAY AFFECT SOUTHERN NEW ENGLAND LATER IN THE
WEEKEND OR DURING NEXT WEEK. FOR THE PERIOD FROM TONIGHT THROUGH
THURSDAY OF NEXT WEEK...MOST LOCATIONS IN SOUTHERN NEW ENGLAND WILL
LIKELY RECEIVE 3 TO 6 INCHES OF RAIN...AND SOME LOCATIONS COULD
BE DELUGED WITH 6 TO 10 INCHES OF RAIN. FLOODING OF MAINSTEM RIVERS
MAY OCCUR LATER IN THE WEEKEND INTO NEXT WEEK. MULTIPLE PULSES OF
HEAVY RAIN OVER A SEVERAL DAY PERIOD COULD RESULT IN AT LEAST
MODERATE FLOODING OF ONE OR MORE MAINSTEM RIVERS.

THIS HAS THE MARKINGS OF A POTENTIALLY VERY SERIOUS FLOODING EPISODE
SOMEWHERE IN SOUTHERN NEW ENGLAND. ALL HYDROLOGIC RELATED MANAGERS
SHOULD MONITOR THIS SITUATION CAREFULLY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR A RISK OF SEVERE
THUNDERSTORMS. SKYWARN ACTIVATION MAY ALSO BE NEEDED FOR PORTIONS OF
THE AREA LATE TONIGHT THROUGH SATURDAY DUE TO POSSIBLE FLOOD RELATED
RAINS.

ANZ230>237-250-254-255-241045-
BLOCK ISLAND SOUND-BOSTON HARBOR-BUZZARDS BAY-CAPE COD BAY-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-NANTUCKET SOUND-NARRAGANSETT BAY-RHODE ISLAND SOUND-
VINEYARD SOUND-
648 AM EDT FRI JUN 23 2006

AREAS OF DENSE FOG ARE RESULTING IN POOR VISIBILITY THIS MORNING
ACROSS MANY OF THE COASTAL WATERS. CONDITIONS SHOULD IMPROVE SOME
THIS AFTERNOON.

A TIGHTENING WIND GRADIENT MAY RESULT IN MARGINAL SMALL CRAFT
ADVISORY CONDITIONS DURING LATE SATURDAY ACROSS THE OUTER COASTAL
WATERS. ANOTHER PERIOD OF SIGNIFICANT WINDS AND POSSIBLY SEAS TO 10
FEET ARE POSSIBLE LATE MONDAY OR MONDAY NIGHT.

THOMPSON

In the hours before

Special weather statement, Jun 23, 4:23 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
423 PM EDT FRI JUN 23 2006

MAZ013-016-018-019-232145-
EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-WESTERN NORFOLK MA-WESTERN
PLYMOUTH MA-
423 PM EDT FRI JUN 23 2006

AT 419 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS...WITH TORRENTIAL DOWNPOURS FROM HINGHAM
TO WEYMOUTH SOUTHWEST TO BROCKTON...MOVING EAST AT 10 MPH.

THE THUNDERSTORMS WILL REACH FROM COHASSET WHITMAN BY 440 PM
EDT...NORWELL AND HANOVER BY 450 PM EDT...SCITUATE BY 500 PM
EDT...AND MARSHFIELD TO PEMBROKE BY 520 PM EDT.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES.  LOCALIZED STREET FLOODING WILL CAUSE NUMEROUS
TRAVEL DELAYS ON THE AREA HIGHWAYS AND SECONDARY ROADS.

VALLEE
Local storm report, Jun 23, 5:45 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
545 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     LIGHTNING        NORTH KINGSTOWN         41.51N 71.45W
06/23/2006                   WASHINGTON         RI   TRAINED SPOTTER

            LIGHTNING DOWNED A TREE.

0131 PM     FLASH FLOOD      LUDLOW                  42.17N 72.48W
06/23/2006                   HAMPDEN            MA   AMATEUR RADIO

            PARKER STREET CLOSED DUE TO FLOODING

0208 PM     HAIL             HAMPDEN                 42.07N 72.42W
06/23/2006  M0.75 INCH       HAMPDEN            MA   AMATEUR RADIO

0212 PM     TSTM WND DMG     BROOKLINE               42.32N 71.14W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            TREES DOWN.

0215 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  M0.88 INCH       SUFFOLK            MA   PUBLIC

0225 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  E1.00 INCH       SUFFOLK            MA   PUBLIC

0228 PM     TSTM WND DMG     DUDLEY                  42.05N 71.93W
06/23/2006                   WORCESTER          MA   AMATEUR RADIO

            LARGE TREE BRANCHES DOWN ON MASON ROAD.

0250 PM     TSTM WND DMG     HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
            AREA.

0305 PM     FLASH FLOOD      HULL                    42.30N 70.90W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            NANTASKET AVENUE UNDER TWO FEET OF WATER

0320 PM     TSTM WND DMG     WOONSOCKET              42.00N 71.50W
06/23/2006                   PROVIDENCE         RI   AMATEUR RADIO

            THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
            STREET AND ROBERTA STREET

0335 PM     TSTM WND DMG     PLAINVILLE              42.00N 71.33W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            EIGHT INCH LIMBS DOWN ON FALES ROAD

0335 PM     TSTM WND DMG     DRACUT                  42.67N 71.30W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD

0355 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NORTH STREET HAS TWO FEET OF WATER ON THE ROAD

0425 PM     FLASH FLOOD      QUINCY                  42.26N 71.01W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING

0505 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD

0500 PM     FLASH FLOOD      HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF

0300 PM     TSTM WND DMG     WEBSTER                 42.05N 71.87W
06/23/2006                   WORCESTER          MA   LAW ENFORCEMENT

            MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
            SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.

0315 PM     TSTM WND DMG     WESTMINSTER             42.55N 71.90W
06/23/2006                   WORCESTER          MA   TRAINED SPOTTER

            TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
            TO TEN INCH DIAMETER TREE BROKEN IN HALF.

&&

WTB
Local storm report, Jun 23, 6:48 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
648 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     LIGHTNING        NORTH KINGSTOWN         41.51N 71.45W
06/23/2006                   WASHINGTON         RI   TRAINED SPOTTER

            LIGHTNING DOWNED A TREE.

0131 PM     FLASH FLOOD      LUDLOW                  42.17N 72.48W
06/23/2006                   HAMPDEN            MA   AMATEUR RADIO

            PARKER STREET CLOSED DUE TO FLOODING

0208 PM     HAIL             HAMPDEN                 42.07N 72.42W
06/23/2006  M0.75 INCH       HAMPDEN            MA   AMATEUR RADIO

0212 PM     TSTM WND DMG     BROOKLINE               42.32N 71.14W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            TREES DOWN.

0215 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  M0.88 INCH       SUFFOLK            MA   PUBLIC

0225 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  E1.00 INCH       SUFFOLK            MA   PUBLIC

0228 PM     TSTM WND DMG     DUDLEY                  42.05N 71.93W
06/23/2006                   WORCESTER          MA   AMATEUR RADIO

            LARGE TREE BRANCHES DOWN ON MASON ROAD.

0250 PM     TSTM WND DMG     HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
            AREA.

0300 PM     TSTM WND DMG     WEBSTER                 42.05N 71.87W
06/23/2006                   WORCESTER          MA   LAW ENFORCEMENT

            MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
            SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.

0305 PM     FLASH FLOOD      HULL                    42.30N 70.90W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            NANTASKET AVENUE UNDER TWO FEET OF WATER

0315 PM     TSTM WND DMG     WESTMINSTER             42.55N 71.90W
06/23/2006                   WORCESTER          MA   TRAINED SPOTTER

            TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
            TO TEN INCH DIAMETER TREE BROKEN IN HALF.

0320 PM     TSTM WND DMG     WOONSOCKET              42.00N 71.50W
06/23/2006                   PROVIDENCE         RI   AMATEUR RADIO

            THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
            STREET AND ROBERTA STREET

0335 PM     TSTM WND DMG     DRACUT                  42.67N 71.30W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD

0335 PM     TSTM WND DMG     PLAINVILLE              42.00N 71.33W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            EIGHT INCH LIMBS DOWN ON FALES ROAD

0355 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NORTH STREET HAS TWO FEET OF WATER ON THE ROAD

0425 PM     FLASH FLOOD      QUINCY                  42.26N 71.01W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING

0500 PM     FLASH FLOOD      HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF

0505 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD

0550 PM     FLASH FLOOD      CONCORD                 42.45N 71.35W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            ROUTE 2 FLOODED OUT.

0555 PM     FLASH FLOOD      EVERETT                 42.41N 71.05W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS STREETS WITH FLOODING AND IMPASSABLE.

0608 PM     FLASH FLOOD      MELROSE                 42.45N 71.06W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            LYNNFIELD PARKWAY FLOODED - STORM DRAINS OVERFLOWING.

&&

WTB
Local storm report, Jun 23, 7:38 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
738 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     LIGHTNING        NORTH KINGSTOWN         41.51N 71.45W
06/23/2006                   WASHINGTON         RI   TRAINED SPOTTER

            LIGHTNING DOWNED A TREE.

0131 PM     FLASH FLOOD      LUDLOW                  42.17N 72.48W
06/23/2006                   HAMPDEN            MA   AMATEUR RADIO

            PARKER STREET CLOSED DUE TO FLOODING

0208 PM     HAIL             HAMPDEN                 42.07N 72.42W
06/23/2006  M0.75 INCH       HAMPDEN            MA   AMATEUR RADIO

0212 PM     TSTM WND DMG     BROOKLINE               42.32N 71.14W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            TREES DOWN.

0215 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  M0.88 INCH       SUFFOLK            MA   PUBLIC

0225 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  E1.00 INCH       SUFFOLK            MA   PUBLIC

0228 PM     TSTM WND DMG     DUDLEY                  42.05N 71.93W
06/23/2006                   WORCESTER          MA   AMATEUR RADIO

            LARGE TREE BRANCHES DOWN ON MASON ROAD.

0250 PM     TSTM WND DMG     HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
            AREA.

0300 PM     TSTM WND DMG     WEBSTER                 42.05N 71.87W
06/23/2006                   WORCESTER          MA   LAW ENFORCEMENT

            MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
            SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.

0305 PM     FLASH FLOOD      HULL                    42.30N 70.90W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            NANTASKET AVENUE UNDER TWO FEET OF WATER

0315 PM     TSTM WND DMG     WESTMINSTER             42.55N 71.90W
06/23/2006                   WORCESTER          MA   TRAINED SPOTTER

            TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
            TO TEN INCH DIAMETER TREE BROKEN IN HALF.

0320 PM     TSTM WND DMG     WOONSOCKET              42.00N 71.50W
06/23/2006                   PROVIDENCE         RI   AMATEUR RADIO

            THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
            STREET AND ROBERTA STREET

0335 PM     TSTM WND DMG     PLAINVILLE              42.00N 71.33W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            EIGHT INCH LIMBS DOWN ON FALES ROAD

0335 PM     TSTM WND DMG     DRACUT                  42.67N 71.30W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD

0355 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NORTH STREET HAS TWO FEET OF WATER ON THE ROAD

0415 PM     FLASH FLOOD      VERNON                  41.82N 72.48W
06/23/2006                   TOLLAND            CT   AMATEUR RADIO

            WATER COMING INTO A BUILDING DUE TO RAPID OVERFLOW OF
            STORM DRAINS - ALONG BOLTON ROAD.

0425 PM     FLASH FLOOD      QUINCY                  42.26N 71.01W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING

0500 PM     FLASH FLOOD      HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF

0505 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD

0550 PM     FLASH FLOOD      CONCORD                 42.45N 71.35W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            ROUTE 2 FLOODED OUT.

0555 PM     FLASH FLOOD      EVERETT                 42.41N 71.05W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS STREETS WITH FLOODING AND IMPASSABLE.

0608 PM     FLASH FLOOD      MELROSE                 42.45N 71.06W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            LYNNFIELD PARKWAY FLOODED - STORM DRAINS OVERFLOWING.

&&

WTB
Local storm report, Jun 23, 8:40 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
840 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     LIGHTNING        NORTH KINGSTOWN         41.51N 71.45W
06/23/2006                   WASHINGTON         RI   TRAINED SPOTTER

            LIGHTNING DOWNED A TREE.

0131 PM     FLASH FLOOD      LUDLOW                  42.17N 72.48W
06/23/2006                   HAMPDEN            MA   AMATEUR RADIO

            PARKER STREET CLOSED DUE TO FLOODING

0208 PM     HAIL             HAMPDEN                 42.07N 72.42W
06/23/2006  M0.75 INCH       HAMPDEN            MA   AMATEUR RADIO

0212 PM     TSTM WND DMG     BROOKLINE               42.32N 71.14W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            TREES DOWN.

0215 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  M0.88 INCH       SUFFOLK            MA   PUBLIC

0225 PM     TSTM WND DMG     DRACUT                  42.67N 71.30W
06/23/2006                   MIDDLESEX          MA   NEWSPAPER

            5 LARGE PINE TREES 12 INCH DIAMETER AND 100 FEET TALL
            BLOWN DOWN UNIDIRECTIONAL AT 281 OLDE MARSH HILL RD.

0225 PM     HAIL             DORCHESTER              42.28N 71.08W
06/23/2006  E1.00 INCH       SUFFOLK            MA   PUBLIC

0228 PM     TSTM WND DMG     DUDLEY                  42.05N 71.93W
06/23/2006                   WORCESTER          MA   AMATEUR RADIO

            LARGE TREE BRANCHES DOWN ON MASON ROAD.

0235 PM     TSTM WND DMG     SOUTH BOSTON            42.33N 71.05W
06/23/2006                   SUFFOLK            MA   AMATEUR RADIO

            16 INCH BRANCH DOWN ON COLIMBIA RD

0250 PM     TSTM WND DMG     HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            THREE TO FOUR INCH DIAMETER LIMBS DOWN IN THE CROSSPOINT
            AREA.

0300 PM     TSTM WND DMG     WEBSTER                 42.05N 71.87W
06/23/2006                   WORCESTER          MA   LAW ENFORCEMENT

            MULTIPLE TREES AND UTILITY POLES DOWN IN KILLDEER AREA.
            SEVERAL UTILITY POLES SNAPPED IN BIRCH ISLAND AREA.

0305 PM     FLASH FLOOD      HULL                    42.30N 70.90W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            NANTASKET AVENUE UNDER TWO FEET OF WATER

0315 PM     TSTM WND DMG     WESTMINSTER             42.55N 71.90W
06/23/2006                   WORCESTER          MA   TRAINED SPOTTER

            TREES AND LIMBS DOWN NEAR ROUTE 12 AND POTATO ROAD. EIGHT
            TO TEN INCH DIAMETER TREE BROKEN IN HALF.

0320 PM     TSTM WND DMG     WOONSOCKET              42.00N 71.50W
06/23/2006                   PROVIDENCE         RI   AMATEUR RADIO

            THREE LARGE TREES AND A POWER POLE DOWN ON SOUTH MAIN
            STREET AND ROBERTA STREET

0335 PM     TSTM WND DMG     DRACUT                  42.67N 71.30W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS TREES AND WIRES DOWN ON MARSH HILL ROAD

0335 PM     TSTM WND DMG     PLAINVILLE              42.00N 71.33W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            EIGHT INCH LIMBS DOWN ON FALES ROAD

0355 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NORTH STREET HAS TWO FEET OF WATER ON THE ROAD

0415 PM     FLASH FLOOD      VERNON                  41.82N 72.48W
06/23/2006                   TOLLAND            CT   AMATEUR RADIO

            WATER COMING INTO A BUILDING DUE TO RAPID OVERFLOW OF
            STORM DRAINS - ALONG BOLTON ROAD.

0425 PM     FLASH FLOOD      QUINCY                  42.26N 71.01W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            WOLLASTON RAPID TRANSIT STATION CLOSED DUE TO FLOODING

0500 PM     FLASH FLOOD      HINGHAM                 42.24N 70.89W
06/23/2006                   PLYMOUTH           MA   AMATEUR RADIO

            WATER STREET FLOODED WITH MANHOLE COVERS PUSHED OFF

0505 PM     FLASH FLOOD      WEYMOUTH                42.21N 70.95W
06/23/2006                   NORFOLK            MA   AMATEUR RADIO

            NUMEROUS STREETS FLOODED WITH CARS LEFT STANDING IN ROAD

0550 PM     FLASH FLOOD      CONCORD                 42.45N 71.35W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            ROUTE 2 FLOODED OUT.

0555 PM     FLASH FLOOD      EVERETT                 42.41N 71.05W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            NUMEROUS STREETS WITH FLOODING AND IMPASSABLE.

0608 PM     FLASH FLOOD      MELROSE                 42.45N 71.06W
06/23/2006                   MIDDLESEX          MA   AMATEUR RADIO

            LYNNFIELD PARKWAY FLOODED - STORM DRAINS OVERFLOWING.

&&

Nearby

Marine Weather Statements in Massachusetts, 2006Every marine weather statement in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.